# SDR ASAA2024061951206

- Difficulty date: June 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 57,507 hours, 17,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A62621
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR DURING REMOVAL OF AFT FRAME FOUND INNER MIDDLE SKIN DAMAGED NEAR PRISM CUTOUT. GROUNDED - YES. REPAIRED INNER MIDDLE SKIN DAMAGE IAW EA CMPT-52EA-27220 REV: 00 DATED 07/10/2024.
